# SDR 97ZZZM118

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND THE FORWARD CARGO PIT DOOR CUT OUT IS CORRODED AROUND BOTH BOTTOM DOOR STOPS STATION 389-408, STRINGER 28R.  (M)
